# SDR YENA2022042500398

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N653JB
- Make and model: Airbus A300*
- Aircraft serial: 03039
- Aircraft time: 58,225 hours, 20,513 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT#881, JFK-UVF. (AIRCRAFT PERFORMED AND AIR TURN BACK TO JFK). ' BIRD STRIKE ON CLIMB OUT A/C LEFT OPPOSITE LAV AREA C/W OVERWEIGHT LANDING QRH RETURN TO JFK; PERFORMED AMM TASK 05-51-14-200-802, GVI ACCOMPLISHED ON BOTH ENGINES PER AMM 72-32-00-200-010. FOUND CONTACT AREA ON LH/ CAPTS SIDE. NO DAMAGE WAS NOTED. CLEANED AREA. O.K. FOR CONTINUED SERVICE.'
